# SDR ASOA20141228158

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 22,582 hours, 13,329 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 29,302 hours, 16,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN WHEN PACK 2 WAS IN OPERATION.  THE ACFT LANDED AT DEPARTURE WITHOUT INCIDENT WHERE MAINTENANCE R & R THE NR 2 ENGINE, DECONTAMINATED THE BLEED SYSTEM, OPS TESTED WITH NO DEFECTS OR SMOKE NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
